Alert archive / Kansas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 30, NWS Topeka, KS

May 6, 2007Clay County, Dickinson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 6, 2007, 12:15 AM CDT for Clay County, Dickinson County, Kansas. It was in force for 30 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2007, 12:15 AM CDT (05:15 UTC)
Expired
May 6, 2007, 12:45 AM CDT
In force
30 min
Issued by
NWS Topeka, KS
Area
Counties, with a storm outline in the text

Counties Clay County, KS, Dickinson County, KS

The radar

The Topeka radar (KTWX), 78 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 12:20 AM CDTTSTM WND DMG1 Se Longford, KSPOWER POLES REPORTED SNAPPED ON CHEROKEE ROAD.
May 6, 12:22 AM CDTTSTM WND DMG2 Ssw Longford, KSSHED BLOWN DOWN ON FARMSTEAD
May 6, 12:22 AM CDTTSTM WND GST 702 Ssw Longford, KS
May 6, 12:22 AM CDTNON-TSTM WND GST 702 Ssw Longford, KS
May 6, 12:25 AM CDTTSTM WND GST 603 Wnw Talmage, KS
May 6, 12:30 AM CDTTSTM WND GST 608 S Clay Center, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 5, 9:08 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.3 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2007-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1963 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2007-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1963 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
294 m²/s²
Significant tornado parameter
2.1
Supercell composite
10.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KTOP 060515
SVRTOP
KSC027-041-060545-
/O.NEW.KTOP.SV.W.0030.070506T0515Z-070506T0545Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1215 AM CDT SUN MAY 6 2007

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
  SOUTHERN CLAY COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 1245 AM CDT

* AT 1213 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 80 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF OAK
  HILL TO 3 MILES SOUTH OF TALMAGE...OR ALONG A LINE EXTENDING FROM
  14 MILES SOUTHWEST OF CLAY CENTER TO 5 MILES NORTHWEST OF
  ABILENE...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MOONLIGHT...
  WAKEFIELD...
  TALMAGE...
  CLAY CENTER...
  MILFORD LAKE...

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 268 AND 275.

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN PRODUCE
TORNADOES RAPIDLY.

LARGE HAIL...VERY HEAVY RAIN AND DAMAGING WINDS ARE LIKELY WITH THIS
STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A BUILDING.

STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.

LAT...LON 3903 9696 3889 9736 3927 9736 3944 9695

$$
2 follow-up statements
000 
WWUS53 KTOP 060527
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1223 AM CDT SUN MAY 6 2007

KSC027-041-060545-
/O.CON.KTOP.SV.W.0030.000000T0000Z-070506T0545Z/
CLAY-DICKINSON-
1223 AM CDT SUN MAY 6 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHERN DICKINSON AND SOUTHERN CLAY COUNTIES...

AT 1222 AM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE 
THUNDERSTORMS DESTRUCTIVE WINDS OF AROUND 70 MPH.  THESE STORMS WERE 
LOCATED ALONG A LINE EXTENDING FROM 10 MILES EAST OF OAK HILL TO 5 
MILES NORTHWEST OF MOONLIGHT...OR ALONG A LINE EXTENDING FROM 6 
MILES SOUTHWEST OF CLAY CENTER TO 11 MILES NORTH OF ABILENE...MOVING 
NORTHEAST AT 60 MPH.

LOCATIONS IMPACTED INCLUDE...
WAKEFIELD...CLAY CENTER...AND MILFORD LAKE. 

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 268 AND 273.

AT 1222 AM CDT...DAMAGING WINDS AROUND 70 MPH WERE REPORTED 2 MILES 
SOUTH SOUTHWEST OF LONGFORD WITH THIS LINE OF STORMS. THIS IS A 
DANGEROUS LINE OF STORMS...SEEK SHELTER AND STAY AWAY FROM WINDOWS

LARGE HAIL THE SIZE OF QUARTERS MAY ALSO OCCUR WITH THESE STORMS. 

A TORNADO WATCH IS ALSO IN EFFECT. SEVERE THUNDERSTORMS CAN RAPIDLY 
PRODUCE TORNADOES. 

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3903 9696 3889 9736 3927 9736 3944 9695

$$
000 
WWUS53 KTOP 060547
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1246 AM CDT SUN MAY 6 2007

KSC027-041-060556-
/O.EXP.KTOP.SV.W.0030.000000T0000Z-070506T0545Z/
CLAY-DICKINSON-
1246 AM CDT SUN MAY 6 2007

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DICKINSON AND
SOUTHERN CLAY COUNTIES HAS EXPIRED...

AT 1246 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE 
LINE OF SEVERE THUNDERSTORMS THAT PROMPTED THE WARNING HAD EXITED 
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT. STAY ALERT TO THE WEATHER.

STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.

LAT...LON 3903 9696 3889 9736 3927 9736 3944 9695

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 4:29 PM CDT, 7 hours 46 minutes earlier.

Area forecast discussion, May 5, 4:29 PM CDT, 7 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
429 PM CDT SAT MAY 5 2007

.DISCUSSION...
POTENTIAL FOR SEVERE WEATHER AND HEAVY RAINFALL HIGHLIGHTS THE SHORT
TERM FORECAST.

TONIGHT AND SATURDAY...SOUTHWEST FLOW ACROSS SOUTHERN ROCKIES
RESULTING IN DEVELOPMENT OF WEAK SURFACE LOW VICINITY OF NORTHEAST
NM AND OK PANHANDLE.  AN INVERTED TROUGH EXTENDS NORTHEAST FROM THE
SURFACE LOW INTO NW KS AND CENTRAL NEBRASKA.  ANOTHER MORE SUBTLE
BOUNDARY IS ORIENTED NNW TO SSE FROM NEAR PTT TO CBK.  12Z NAM
ATTEMPTS TO DEVELOP CONVECTION TO NORTH OF THIS BOUNDARY ACROSS
CENTRAL KS IN WARM ADVECTION AREA. MCS RESULTING FROM THIS
DEVELOPMENT IS THEN TAKEN SOUTH.  18Z NAM DOES SOMETHING SIMILAR
DEVELOPING CONVECTION INTO CENTRAL KS BEFORE 06Z AND THEN SINKING
SYSTEM SWD.  12Z GFS ON THE OTHER HAND DEVELOPS SYSTEM ACROSS NW KS
WITH PROPAGATION/DEVELOPMENT EWD ACROSS NORTHERN KS OVERNIGHT.  THIS
IS MORE IN LINE WITH GOING FORECAST...AND 00Z MODEL RUNS...AND THUS
HAVE OPTED TO GO WITH THIS SCENARIO FOR TIMING AND POPS.  IN THIS
CASE...MAIN SEVERE THUNDERSTORM POTENTIAL WOULD BE LATE THIS
EVENING/OVERNIGHT IN CENTRAL KS...WITH HEAVY RAIN/HAIL AND MAYBE
WINDS AS THE MAIN THREATS.  DETERMINISTIC RUNS FROM 12Z NAM AND GFS
DIFFER SOMEWHAT ON PRECIP TIMING/CHANCES SATURDAY...BUT MAIN MESSAGE
FOR OUR AREA WAS THE POTENTIAL DEVELOPMENT OF CONVECTION OVER
CENTRAL KS LATE AFTERNOON EARLY EVENING...THEN MOVING EAST.

GOING TEMPERATURE FORECAST TONIGHT AND SATURDAY IS VERY NEAR
STATISTICAL GUIDANCE FROM GFS/NAM AND ONLY MODIFIED THEM A LITTLE.
TIGHT PRESSURE GRADIENT OVER EASTERN KS SATURDAY MAY NECESSITATE A
WIND ADVISORY...BUT WILL LEAVE THAT TO LATER SHIFTS.

SUNDAY NIGHT AND MONDAY...THE MAIN 5H TROUGH OVER CO AND NM WILL
LIFT NORTHEAST ACROSS THE CENTRAL PLAINS SUNDAY INTO EARLY MONDAY.
ONCE AGAIN SEVERE THUNDERSTORMS MAY DEVELOP ALONG THE
DRYLINE/PACIFIC FRONT ACROSS CENTRAL KS AND MOVE NORTHEAST ACROSS
THE CWA DURING EVENING AND OVERNIGHT HOURS. THE SEVERE WEATHER
POTENTIAL WILL DEPEND ON THE AMOUNT OF INSTABILITY THAT CAN DEVELOP
AFTER THE STORMS SUNDAY MORNING. IF WE DO CLEAR OUT DURING THE
AFTERNOON HOURS MLCAPE COULD INCREASE ABOVE 2500 J/KG BY EARLY
EVENING ALONG WITH IMPRESSIVE VERTICAL WINDSHEAR PROFILES THAT MAY
ALLOW SEVERE THUNDERSTORMS TO DEVELOP AND MOVE NORTHEAST ACROSS THE
CWA DURING THE EVENING HOURS. DURING SUNDAY NIGHT NIGHT AND INTO THE
EARLY MORNING HOURS OF MONDAY WE MAY SEE SEVERAL SQUALL LINES OR
LINE SEGMENTS OF THUNDERSTORMS MOVE ACROSS THE CWA. THIS COULD LEAD
TO WIDESPREAD HEAVY RAINFALL OF 1 TO 2 INCHES THROUGH MONDAY
MORNING. THE THUNDERSTORMS COULD BE SEVERE WITH THE PRIMARY HAZARD
BEING LARGE HAIL AND DAMAGING OUTFLOW WINDS...THOUGH ISOLATED
TORNADOES MAY BE POSSIBLE SUNDAY EVENING. HIGHS ON MONDAY WILL BE
COOLER WITH HIGHS IN THE 70S DUE TO CLOUD COVER AND A CHANCE OF
SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE DAY.

MONDAY NIGHT THROUGH WEDNESDAY NIGHT...A SECONDARY 5H TROUGH OVER
THE SOUTHWEST US WILL SLOWLY LIFT NORTHEAST ACROSS THE SOUTHERN
PLAINS. THE UPPER WIND FIELDS ARE FORECASTED TO BE WEAKER...THUS THE
VERTICAL WINDSHEAR MAY NOT SUPPORT SEVERE THUNDERSTORMS...ALSO CLOUD
COVER WILL KEEP THE INSTABILITY LOWER. THE MAIN THREAT WILL BE HEAVY
RAINFALL.  WE MAY SEE A GOOD TWO TO THREE INCHES OF RAINFALL...WITH
LOCALLY HIGHER AMOUNTS...ACROSS THE CWA TONIGHT THROUGH WEDNESDAY
MORNING.

THURSDAY THROUGH SATURDAY...LONGER RANGE MODELS CONTINUE TO SHOW A
5H RIDGE SLOWLY MOVING EAST ACROSS THE PLAINS. LOOK FOR HIGHS TO
WARM INTO THE UPPER 70S TO LOWER 80S...WITH MAINLY DRY CONDITIONS.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...TORNADO WATCH IS IN EFFECT UNTIL
10 PM CDT...GENERALLY FOR AREAS ALONG AND NORTH OF INTERSTATE 35. A
WIND ADVISORY IS IN EFFECT THROUGH 7 PM FOR
KSZ008>010-020>022-034>036.

&&
Hazardous weather outlook, May 5, 10:07 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
1007 PM CDT SAT MAY 5 2007

KSZ008>012-020>024-026-034>040-054>056-058-059-062300-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
1007 PM CDT SAT MAY 5 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL BE POSSIBLE INTO THE LATE NIGHT HOURS
ACROSS MUCH OF THE AREA. THE PRIMARY HAZARD WILL BE LARGE HAIL AND
DAMAGING WINDS...WITH ISOLATED TORNADOES ALSO POSSIBLE. LOCALLY
HEAVY RAINFALL WILL ACCOMPANY THE STORMS AS WELL...CREATING SOME
PONDING OF WATER ON ROADWAYS AND AT INTERSECTIONS. ACROSS PARTS
OF NORTH CENTRAL KANSAS WERE STRONG THUNDERSTORMS MAY MOVE ACROSS
THE SAME AREAS...LOCAL AREAS OF FLASH FLOODING MAY DEVELOP...AND
BRING RISES ON SOME CREEKS AND STREAMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA SUNDAY
THROUGH WEDNESDAY. SEVERE THUNDERSTORMS AND FLOODING RAINS WILL
AGAIN BE POSSIBLE SUNDAY AND SUNDAY NIGHT. THE PRIMARY HAZARD FROM
ANY SEVERE THUNDERSTORM WILL BE LARGE HAIL AND DAMAGING
WINDS...AN ISOLATED TORNADO IS ALSO POSSIBLE LATE SUNDAY AFTERNOON
AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED TONIGHT. SPOTTERS ARE ENCOURAGED TO
REPORT RAINFALL AMOUNTS OVER ONE INCH TO THE NATIONAL WEATHER
SERVICE IN TOPEKA.

In the hours before

Special weather statement, May 5, 11:35 PM CDT, 40 minutes before
SIGNIFICANT WEATHER ALERT
NATIONAL WEATHER SERVICE TOPEKA KS
1135 PM CDT SAT MAY 5 2007

KSZ058-060515-
COFFEY-
1135 PM CDT SAT MAY 5 2007

THROUGH 1215 AM CDT...A THUNDERSTORM WILL MOVE NORTH AT 40 MPH ACROSS
PORTIONS OF COFFEY COUNTY. NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED THIS STORM IS CAPABLE OF PRODUCING PENNY SIZE HAIL. SOME
COMMUNITIES THAT COULD BE AFFECTED INCLUDE BURLINGTON...JOHN REDMOND
RESERVOIR...NEW STRAWN...LEBO...BETO JUNCTION AND WAVERLY. MOTORISTS
ALONG INTERSTATE 35 BETWEEN MILE MARKERS 149 AND 156 COULD ALSO BE
AFFECTED.

A TORNADO WATCH IS ALSO IN EFFECT.
Local storm report, May 5, 11:51 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1151 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TORNADO          3 S BENNINGTON          38.99N 97.59W
05/05/2007                   OTTAWA             KS   LAW ENFORCEMENT

            TOUCHDOWN NEAR SALINE AND OTTAWA COUNTY LINE.

&&

BYRNE
Local storm report, May 5, 11:52 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1152 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     TORNADO          1 E MINNEAPOLIS         39.12N 97.69W
05/05/2007                   OTTAWA             KS   LAW ENFORCEMENT

            NEAR THE MINNEAPOLIS RACE TRACK

&&

BYRNE
Local storm report, May 5, 11:53 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1153 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     HAIL             MINNEAPOLIS             39.12N 97.71W
05/05/2007  M1.75 INCH       OTTAWA             KS   LAW ENFORCEMENT

            MEASURED AT THE DISPATCH CENTER

&&

BYRNE
Local storm report, May 5, 11:54 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1154 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 PM     TORNADO          6 E MINNEAPOLIS         39.12N 97.59W
05/05/2007                   OTTAWA             KS   LAW ENFORCEMENT

            SECOND TORNADO REPORTED NEAR OTTAWA STATE FISHING LAKE

&&

BYRNE
Local storm report, May 5, 11:59 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1159 PM CDT SAT MAY 05 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 PM     TSTM WND DMG     1 E MINNEAPOLIS         39.12N 97.69W
05/05/2007                   OTTAWA             KS   LAW ENFORCEMENT

            REPORT OF AT LEAST ONE ROOF LOST OFF A RESIDENCE AND
            NUMEROUS TREES AND POWER POLES BLOCKING HWY 106 NEAR THE
            INTERSECTION OF 81 HWY

&&

BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 5, 8:56 PM CDTSevere Thunderstorm WarningTOPMorris34 min
May 5, 9:20 PM CDTSevere Thunderstorm WarningTOPCloud, Republic55 min
May 5, 9:29 PM CDTSevere Thunderstorm WarningTOPMorris31 min
May 5, 9:43 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley47 min
May 5, 10:14 PM CDTSevere Thunderstorm WarningTOPRepublic15 min
May 5, 10:26 PM CDTTornado WarningTOPPottawatomie, Riley, Wabaunsee37 min
May 5, 10:38 PM CDTSevere Thunderstorm WarningTOPNemaha27 min
May 5, 11:00 PM CDTTornado WarningTOPMarshall45 min
May 5, 11:02 PM CDTSevere Thunderstorm WarningTOPJackson, Jefferson, Shawnee37 min
May 5, 11:03 PM CDTTornado WarningTOPOttawa42 min
May 5, 11:30 PM CDTTornado WarningTOPOttawa45 min
May 5, 11:43 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa47 min
May 5, 11:59 PM CDTTornado WarningTOPCloud46 min
May 6, 12:30 AM CDTTornado WarningTOPClay, Washington45 min
May 6, 12:35 AM CDTSevere Thunderstorm WarningTOPRiley40 min
May 6, 12:51 AM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Washington54 min
May 6, 1:09 AM CDTFlash Flood WarningTOPOttawa4 hr
May 6, 1:47 AM CDTFlash Flood WarningTOPClay, Marshall, Riley4 hr
May 6, 1:47 AM CDTFlash Flood WarningTOPClay, Dickinson, Marshall, Riley4 hr
May 6, 3:51 AM CDTFlash Flood WarningTOPBrown, Geary, Nemaha, Pottawatomie, Riley4 hr
May 6, 4:09 AM CDTFlash Flood WatchTOPAnderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more27 hr
May 6, 6:48 AM CDTFlash Flood WarningTOPJackson, Jefferson, Shawnee4 hr
May 6, 6:48 AM CDTFlash Flood WarningTOPJackson, Jefferson, Shawnee, Wabaunsee4 hr
May 6, 7:23 AM CDTFlash Flood WarningTOPDouglas, Osage4 hr
May 6, 12:51 PM CDTFlash Flood WarningTOPLyon, Osage4 hr
May 6, 6:19 PM CDTFlash Flood WarningTOPCloud, Ottawa4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.